Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 185, NWS Jacksonville, FL

June 23, 2011Alachua County, Marion County, Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 23, 2011, 3:23 PM EDT for Alachua County, Marion County, Putnam County, Florida. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2011, 3:23 PM EDT (19:23 UTC)
Expired
Jun 23, 2011, 4:15 PM EDT
In force
52 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Marion County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 105 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 3:35 PM EDTTSTM WND DMG5 Wnw Cross Creek, FLTREES AND POWERLINES REPORTED DOWN. HAIL UP TO PENNY SIZE ALSO REPORTED. TIME OF EVENT BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2305 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WUUS52 KJAX 231923
SVRJAX
FLC001-083-107-232015-
/O.NEW.KJAX.SV.W.0185.110623T1923Z-110623T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT THU JUN 23 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ALACHUA COUNTY IN NORTHERN FLORIDA
  WESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
  EXTREME NORTHERN MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 415 PM EDT

* AT 323 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR ROCHELLE...OR 9 MILES SOUTHEAST OF GAINESVILLE...AND
  MOVING NORTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NEWNANS LAKE...GAINESVILLE AIRPORT...ORANGE HEIGHTS AND MELROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2982 8221 2967 8197 2942 8220 2951 8240
TIME...MOT...LOC 1923Z 219DEG 4KT 2961 8221

$$

PETERSON
1 follow-up statement
384 
WWUS52 KJAX 231951
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 PM EDT THU JUN 23 2011

FLC001-083-107-232015-
/O.CON.KJAX.SV.W.0185.000000T0000Z-110623T2015Z/
ALACHUA FL-PUTNAM FL-MARION FL-
351 PM EDT THU JUN 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EXTREME NORTHERN MARION...EXTREME WESTERN PUTNAM AND SOUTHEASTERN
ALACHUA COUNTIES...

AT 350 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND 
60 MPH.  THIS STORM WAS LOCATED NEAR ROCHELLE...OR 9 MILES SOUTHEAST 
OF GAINESVILLE...MOVING NORTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORANGE
HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2976 8219 2966 8199 2945 8221 2953 8234
      2959 8235 2963 8232
TIME...MOT...LOC 1950Z 219DEG 4KT 2963 8219

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:30 PM EDT, 53 minutes earlier.

Area forecast discussion, Jun 23, 2:30 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT THU JUN 23 2011

.SYNOPSIS...UPPER HIGH PRESSURE CONTINUES TO WEAKEN AND SHIFT
SLOWLY S OF THE COUNTY WARNING AREA. AS A RESULT...DEEP LAYER
MOISTURE HAS INCREASED ACROSS THE AREA. SCATTERED SHOWERS AND
TSTMS ARE DEVELOPING SE OF A JESUP TO LIVE OAK LINE AND NW OF
A OCALA TO ST AUGUSTINE LINE. 2 PM RANGE FROM THE UPPER 90S OVER
PORTIONS OF THE INTERIOR TO NEAR 90 AT THE COAST.

.SHORT TERM...TSTM CHANCES WILL CONTINUE TO RANGE FROM SCATTERED
TO LOW END LIKELY ACROSS THE AREA...STARTING ALONG THE GULF COAST
IN THE MORNINGS AND SHIFTING E TO MEET UP WITH A MID-AFTERNOON
SEABREEZE. MOST AREAS SHOULD RECEIVE SOME RAINFALL...WITH HIGHEST
AMOUNTS E OF I-75 IN NE FL. WEAK MID-LEVEL DISTURBANCES WILL
IMPACT MAINLY SE GA...BRINGING THE POSSIBILITY OF OVERNIGHT POPS.
HOWEVER...THESE WILL BE DIFFICULT TO TIME.

SMOKE IS EXPECTED TO SPREAD GENERALLY E TO NE FROM ONGOING
WILDFIRES. OUTPUT FROM HONEY PRAIRIE FIRE HAS DECREASED ENUF TO
CANCEL DENSE SMOKE ADVISORY FOR EXTREME SE GA AND NASSAU COUNTY IN
NE FL. HOWEVER...AREAS OF SMOKE WILL CONTINUE THERE. NAM HAS
TRANSPORT WIND SHIFTING TO NW DURING THE EVENING...BUT THINK THIS
IS IN RESPONSE TO CONVECTIVELY DRIVEN OUTFLOWS IN THE MODEL. ALTHEA
THIS MAY OCCUR...HAVE OPTED TO CONTINUE PAINTING SMOKE MOSTLY TO
THE E OF THE FIRE.

.LONG TERM...HAVE MADE FEW CHANGES TO ONGOING FORECAST. NEAR TO
SLIGHTLY ABOVE NORMAL POPS AND TEMPS ARE ANTICIPATED.

&&

.AVIATION...TEMPO MVFR TO IFR DUE HEAVY RAINFALL POSSIBLE THIS AFTN
AS CONVECTION MOVES WSW ACROSS THE FORECAST AREA. CONVECTION IS
EXPECTED TO DECREASE AFTER SUNSET...THEN WINDS WILL BECOME WSW AGAIN
TOWARD EARLY MORNING. SMOKE IS EXPECTED TO FOCUS ENE OF JAX...CRG
AND SSI EARLY TOMORROW...WITH LOW CIGS DUE TO THE PLUME LIKELY. HAVE
INDICATED THIS EXPECTED TREND IN THE TAFS.

&&

.MARINE...EVENING SLY SURGE AROUND 15 KTS IS EXPECTED ONCE AGAIN
OVER THE WATERS...THEN SSW FLOW AFTER MIDNIGHT. SEAS 2-4 FT. WINDS
EXPECTED TO BECOME MORE SSE LATE MON INTO TUE NEXT WEEK AS SFC RIDGE
BUILDS N OF THE FORECAST AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  94  72  94 /  40  30  20  40
SSI  76  90  76  90 /  40  30  20  30
JAX  73  92  73  92 /  40  50  30  40
SGJ  75  88  74  88 /  30  50  30  40
GNV  72  92  72  92 /  30  60  30  50
OCF  73  93  72  91 /  30  60  40  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

CARROLL/ENYEDI/PRESNALL
Hazardous weather outlook, Jun 23, 10:25 AM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 AM EDT THU JUN 23 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1025 AM EDT THU JUN 23 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...DENSE SMOKE ADVISORY FOR EXTREME SOUTHEAST GEORGIA AND NASSAU
COUNTY IN NORTHEAST FLORIDA THROUGH 4 PM...
...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY...
...SOME THUNDERSTORMS MAY BE STRONG TO SEVERE WITH GUSTY WINDS...

.DAY ONE...TODAY AND TONIGHT...

WILDFIRES CONTINUE TO IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA.
REFER TO THE LATEST SPECIAL WEATHER STATEMENT AND DENSE SMOKE
ADVISORY. LINKS TO WILDFIRE INFORMATION AND COUNTY BURN BANS CAN BE
FOUND ON THE FRONT PAGE OF OUR WEBSITE.

A PREVAILING SOUTHWEST WIND TODAY WILL ADVANCE THE GULF COAST
SEABREEZE ACROSS MUCH OF THE FORECAST AREA. SHOWERS AND STORMS WILL
GENERALLY INITIATE WEST OF THE I-75 CORRIDOR LATE THIS MORNING. AS
THE DAY UNFOLDS...THUNDERSTORMS WILL INCREASE IN COVERAGE AND
INTENSITY AS THEY MOVE NORTHEAST. THUNDERSTORMS WILL LIKELY BECOME
MOST NUMEROUS ALONG AND EAST OF THE I-95 CORRIDOR DUE TO A SEABREEZE
MERGER. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS.
PULSE SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS BEING
THE GREATEST THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

MAINLY SEASONAL TEMPERATURES ARE FORECAST WITH TYPICAL SUMMERTIME
THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL
HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE TODAY IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ/SEC

In the hours before

Special weather statement, Jun 23, 2:39 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT THU JUN 23 2011

FLZ024-GAZ150-164-231915-
CHARLTON-NASSAU-WARE-
239 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHWESTERN NASSAU AND CENTRAL CHARLTON COUNTIES FOR STRONG
WINDS VALID UNTIL 315 PM EDT...

AT 240 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 14 MILES SOUTHWEST OF FOLKSTON...OR 12
MILES SOUTHEAST OF STEPHEN FOSTER STATE PARK...MOVING EAST AT 25 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOMELAND AND
FOLKSTON THROUGH 315 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3093 8197 3059 8196 3059 8223 3092 8223
TIME...MOT...LOC 1840Z 260DEG 23KT 3072 8218

ZIBURA
Special weather statement, Jun 23, 2:50 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT THU JUN 23 2011

FLZ031-032-231930-
BRADFORD-CLAY-
250 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY AND
EASTERN BRADFORD COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 330 PM EDT...

AT 250 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST
OF STARKE TO 5 MILES NORTH OF KEYSTONE HEIGHTS...MOVING NORTHEAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
STARKE...LAKE GENEVA...KEYSTONE HEIGHTS...LAWTEY...KINGSLEY...PENNEY
FARMS...LAKESIDE...DOCTORS INLET...ASBURY LAKE AND MIDDLEBURG THROUGH
330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2974 8202 3002 8224 3015 8211 3014 8205
      3019 8205 3019 8180 3005 8169
TIME...MOT...LOC 1850Z 223DEG 16KT 3001 8211 2988 8200

HESS
Special weather statement, Jun 23, 2:54 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
254 PM EDT THU JUN 23 2011

FLZ036-040-231945-
ALACHUA-MARION-
254 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND CENTRAL MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 345 PM EDT...

AT 254 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF FLEMINGTON...OR 10 MILES
WEST OF CITRA...MOVING NORTHEAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND REDDICK...LOWELL...
FLEMINGTON...CITRA...MCINTOSH...MICANOPY...CROSS CREEK...LOCHLOOSA...
ROCHELLE AND GROVE PARK THROUGH 345 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2921 8237 2936 8239 2978 8222 2969 8205
      2966 8206 2947 8206 2928 8221
TIME...MOT...LOC 1854Z 206DEG 16KT 2940 8225

HESS
Local storm report, Jun 23, 3:00 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             FLEMINGTON              29.41N 82.30W
06/23/2011  E0.25 INCH       MARION             FL   PUBLIC

            PUBLIC REPORT OF PEA SIZE HAIL ALONG WITH GUSTS UP TO
            40-50 MPH. SOME SMALL TREE LIMBS DOWN.

&&

JHESS
Special weather statement, Jun 23, 3:13 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT THU JUN 23 2011

FLZ024-GAZ164-231945-
CHARLTON-NASSAU-
313 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
AND CENTRAL CHARLTON COUNTIES FOR STRONG WINDS VALID UNTIL 345 PM
EDT...

AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHEAST OF ST. GEORGE...OR 8
MILES SOUTHWEST OF HILLIARD...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ST. GEORGE...HILLIARD AND
CALLAHAN THROUGH 345 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3056 8171 3055 8174 3051 8205 3069 8207
      3074 8172 3057 8168
TIME...MOT...LOC 1914Z 252DEG 17KT 3060 8197

ZIBURA
Local storm report, Jun 23, 3:20 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     FOLKSTON                30.84N 82.01W
06/23/2011  E60 MPH          CHARLTON           GA   PUBLIC

            PUBLIC REPORT OF 60 MPH WINDS IN FOLKSTON.

&&

MZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:16 PM EDTSpecial Weather StatementJAXBaker24 min
Jun 23, 9:08 AM EDTDense Smoke AdvisoryJAXNassau5 hr
Jun 23, 9:16 AM EDTMarine Dense Smoke AdvisoryJAX5 hr
Jun 23, 1:56 PM EDTSpecial Weather StatementJAXAlachua34 min
Jun 23, 2:28 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Gilchrist, Union32 min
Jun 23, 2:31 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union44 min
Jun 23, 2:37 PM EDTSpecial Marine WarningJAX53 min
Jun 23, 2:50 PM EDTSpecial Weather StatementJAXBradford, Clay40 min
Jun 23, 2:54 PM EDTSpecial Weather StatementJAXAlachua51 min
Jun 23, 2:54 PM EDTSevere Thunderstorm WarningJAXNassau36 min
Jun 23, 3:13 PM EDTSpecial Weather StatementJAXNassau32 min
Jun 23, 3:19 PM EDTSevere Thunderstorm WarningJAXNassau41 min
Jun 23, 3:32 PM EDTSpecial Weather StatementJAXBradford43 min
Jun 23, 3:32 PM EDTSevere Thunderstorm WarningJAXNassau43 min
Jun 23, 3:34 PM EDTSpecial Marine WarningJAX56 min
Jun 23, 3:39 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Nassau, Union51 min
Jun 23, 3:56 PM EDTSpecial Weather StatementJAXMarion49 min
Jun 23, 4:01 PM EDTSpecial Weather StatementJAXDuval, Nassau44 min
Jun 23, 4:07 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau38 min
Jun 23, 4:16 PM EDTSpecial Weather StatementJAXNassau44 min
Jun 23, 4:26 PM EDTSpecial Marine WarningJAX94 min
Jun 23, 4:27 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Jun 23, 4:48 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Nassau, Putnam, Saint Johns42 min
Jun 23, 4:54 PM EDTSpecial Weather StatementJAXMarion51 min
Jun 23, 5:10 PM EDTSpecial Weather StatementJAXMarion50 min
Jun 23, 5:26 PM EDTSpecial Marine WarningJAX64 min
Jun 23, 5:28 PM EDTSevere Thunderstorm WarningJAXDuval, Flagler, Putnam, Saint Johns47 min
Jun 23, 6:26 PM EDTSpecial Marine WarningJAX64 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.